Vol. 93, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Base change for tempered irreducible representations of GL(n, R)

Joe Repka

Vol. 93 (1981), No. 1, 193–200
Abstract

Let π be a tempered irreducible representation of GL(n,R). We prove the expected relation between the characters of π and its base change lifting.

Mathematical Subject Classification 2000
Primary: 22E45
Secondary: 10D40
Milestones
Received: 7 June 1980
Published: 1 March 1981
Authors
Joe Repka